# SDR UIEA2018070201316

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,453 hours, 16,483 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TR FWD WINDOW HEAT EICAS ON LANDING. PERFORMED FLIGHT COMPARTMENT WINDOW ANTI-ICING SYSTEM OPERATIONAL TEST, OPS CHECKED GOOD PER AMM 30-41-00-715.
